Diophantine approximations and foliations
Publications Mathématiques de l'IHÉS, Volume 87 (1998), pp. 121-174.
@article{PMIHES_1998__87__121_0,
     author = {McQuillan, Michael},
     title = {Diophantine approximations and foliations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {121--174},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {87},
     year = {1998},
     zbl = {01560393},
     mrnumber = {99m:32028},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1998__87__121_0/}
}
TY  - JOUR
AU  - McQuillan, Michael
TI  - Diophantine approximations and foliations
JO  - Publications Mathématiques de l'IHÉS
PY  - 1998
DA  - 1998///
SP  - 121
EP  - 174
VL  - 87
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1998__87__121_0/
UR  - https://zbmath.org/?q=an%3A01560393
UR  - https://www.ams.org/mathscinet-getitem?mr=99m:32028
LA  - en
ID  - PMIHES_1998__87__121_0
ER  - 
%0 Journal Article
%A McQuillan, Michael
%T Diophantine approximations and foliations
%J Publications Mathématiques de l'IHÉS
%D 1998
%P 121-174
%V 87
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1998__87__121_0
McQuillan, Michael. Diophantine approximations and foliations. Publications Mathématiques de l'IHÉS, Volume 87 (1998), pp. 121-174. http://archive.numdam.org/item/PMIHES_1998__87__121_0/

[A-S-S] E. Arrondo, I. Sols, B. Speiser, Global Moduli For Contacts, MSRI preprint (1992).

[B-B] P. Baum, R. Bott, Singularities Of Holomorphic Foliations, J. Differential Geometry 7 (1972), 279-342. | MR | Zbl

[B1] F. Bogomolov, Families Of Curves On Surfaces Of General Type, Soviet Math. Dokl. 18 (1977), 1294-1297. | MR | Zbl

[B2] F. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR Izv. 13 (1978), 499-555. | Zbl

[Bo] E. Bombieri, The Mordell Conjecture Revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 17 (1990), n° 4, 615-640. Errata-corrigé : The Mordell conjecture revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 18 (1991), n° 3, 473. | Numdam | Zbl

[C] A. Connes, Non Commutative Geometry, Academic Press, 1994. | MR

[C-M] D. Cerveau, J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque vol. 97 (1982). | Numdam | MR | Zbl

[D] M. Deschamps, Courbes de genres géométrique borné sur une surface de type général (d'après F. A. Bogomolov), Séminaire Bourbaki 519 (1977/1978). | Numdam | Zbl

[De1] J. P. Demailly, Monge-Ampère operators, Lelong numbers, and intersection theory, Complex Analysis and Geometry, V. Ancona and A. Silva Eds, Plenum, New York, London (1993). | Zbl

[De2] J. P. Demailly, Algebraic Criteria for Kobayashi Hyperbolic Varieties and J et Differentials, Lecture notes of a course given at AMS summer research Institute, Santa Cruz (1995).

[De3] J. P. Demailly, Regularization of closed positive currents and intersection theory, J AG 1 (1992), 361-409. | MR | Zbl

[E] T. Ekedahl, Foliations and Inseparable Morphisms, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., AMS, Providence (1987), 139-149. | MR | Zbl

[F] G. Faltings, Diophantine Approximation on abelian Varieties, Ann. Math. 133 (1991), 549-576. | MR | Zbl

[Fu] W. Fulton, Intersection Theory, New York, Springer Verlag, Berlin, Heidelberg (1984). | MR | Zbl

[Fuj] T. Fujita, On the Zariski problem, Proc. Japan Acad. 55 (1979), 106-110. | MR | Zbl

[G-G] M. Green, P. Griffiths, Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium, New York, Springer Verlag, Berlin, Heidelberg, (1979), 41-74. | MR | Zbl

[H] R. Hartshorne, Ample subvarieties of algebraic varieties, LNM 156 (1970). | MR | Zbl

[J] J. P. Jouanolou, Hypersurface solutions d'une équation de Pfaff analytique, Math. Ann. 232 (1978), 239-245. | MR | Zbl

[L1] S. Lang, Number Theory III, Encyclopedia of Mathematical Sciences, volume 60, New York, Springer Verlag, Berlin, Heidelberg, 1991. | MR | Zbl

[L2] S. Lang, Introduction to complex hyperbolic spaces, New York, Springer Verlag, Berlin, Heidelberg (1987). | MR | Zbl

[L-C] S. Lang, W. Cherry, Topics In Nevanlinna Theory, LNM 1433 (1990). | MR | Zbl

[L-Y] S. Lu, S. T. Yau, Holomorphic curves in surfaces of general type, Proc. Nat. Acad. Sci. USA 87 (1990), 80-82. | MR | Zbl

[M1] M. Mcquillan, A new proof of the Bloch conjecture, JAG 5 (1996), 107-117. | MR | Zbl

[M2] M. Mcquillan, A Dynamical Counterpart To Faltings' Diophantine Approximation On Abelian Varieties, IHES preprint, 1996.

[M3] M. Mcquillan, La mappa di Faltings e la construzione grafica di Macpherson, lectures given at the Università di Napoli, "Federico II", to appear.

[Mi1] Y. Miyaoka, Algebraic Surfaces With Positive Index, Classification of algebraic and analytic manifolds (Kata Symposium Proc. 1982), Progress in Math. 39, Birkhauser, Boston Basel Stuttgart (1983), 281-301. | MR | Zbl

[Mi2] Y. Miyaoka, Deformations of Morphisms Along a Foliation, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., AMS, Providence (1987), 245-268. | MR | Zbl

[N] M. Nakamaye, conversation at tea, MSRI, 1992.

[No] J. Noguchi, On the value distribution of meromorphic mappings of covering spaces over Cm into algebraic varieties, J. Math. Soc. Japan 37 (1985), 295-313. | MR | Zbl

[R] M. Reid, Bogomolov's Theorem c21 ≤ 4c2, Proc. Intern. Colloq. Algebraic Geometry (Kyoto, 1977), 623-642. | MR | Zbl

[S] A. Seidenberg, Reduction of singularities of the differential equation A dy = B dx, American Journ. Math. 89 (1967), 248-269. | Zbl

[Sa] F. Sakai, Weil Divisors on normal surfaces, Duke Math. J. 51 (1984), 877-887. | MR | Zbl

[S-B] N. Shepherd-Baron, Miyaoka's Theorems, Flips And Abundance For Algebraic Threefolds (János Kollár ed.), Asterisque vol. 211 (1992), 103-114. | Zbl

[Si] Y. T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. (1974), 53-156. | MR | Zbl

[So] C. Soulé, Lectures On Arakelov Geometry, Cambridge Studies in Advanced Mathematics 33, Cambridge, 1992. | MR | Zbl

[U] E. Ullmo, Positivité et discrétion des points algébriques des courbes, to appear. | Zbl

[V1] P. Vojta, Diophantine Approximations and Value Distribution Theory, LNM 1239 (1987). | MR | Zbl

[V2] P. Vojta, On Algebraic Points On Curves, Comp. Math. 78 (1991), 29-36. | Numdam | MR | Zbl

[V3] P. Vojta, Siegel's Theorem In The Compact Case, Ann. Math. 133 (1991), 509-548. | MR | Zbl

[V4] P. Vojta, Integral points on subvarieties of semi-abelian varieties I, to appear. | Zbl